Skip to content Skip to navigation

Volume 3 (2012)

Volume 3 (2012)

Number 1 - 2012

  1. Igor Chueshov and Irena Lasiecka, Generation of a Semigroup and Hidden Regularity in Nonlinear Subsonic Flow-Structure Interactions with Absorbing Boundary Conditions . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 1,pp. 1 - 27
  2. Abdelhamid Benmeza and Wassila Esserhane, Existence of Positive Solutions for a Singular Second-Order Boundary Value Problem . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 1,pp. 28 - 41
  3. Jin Liang, James H. Liu, and Ti-Jun Xiao, Periodic Solutions to Operational Differential Equations with Finite Delay and Impulsive Conditions . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 1,pp. 42 - 47
  4. Bashir Ahmad and Sotiris K. Ntouyas, Existence Results for Second-Order Differential Equations and Inclusions with Non-Separated Type Integral Boundary Conditions . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 1,pp. 48 - 66
  5. Mostafa Allaoui, Abdel Rachid El Amrouss, and Anass Ourraoui, On Superlinear Fourth Order-PDES with Variable Exponents . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 1,pp. 67 - 75
  6. Yuming Qin, Ming Zhang, Baowei Feng, and Haiyan Li, Uniform Attractors for Nonautonomous Thermodiffusion Equations . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 1,pp. 76 - 91

Number 2 - 2012

  1. Cung The Anh and Vu Manh Toi, Attractors for a Semilinear Parabolic System Involving the Grushin Operator . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 2,pp. 1 - 16
  2. Afredo Lorenzi, Addendum to "Recovering a Constant in a Strongly Ill-Posed Integrodifferential Parabolic Problem" . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 2,pp. 17 - 24
  3. Cyrine Fitouri and Sana Gasmi, On a General Equation of Duffing's Type with Double Well Potential . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 2,pp. 25 - 44
  4. Khalid Addi, Brahim Elhabil, Lahcen Maniar, and Abdelaziz Rhandi, Asymptotic Behavior of a M/G/1 Queueing Model with a Single Vacation and Finite Number of Customers . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 2,pp. 45 - 59
  5. Mostafa Rahmani, Najib Tsouli, Omar Darhouche, and Omar Chakron, Eigenvalue Robin Problem for the p-Laplacian with Weight . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 2,pp. 60 - 74
  6. Rym Chemmam, Habib Mâagli, and Syrine Masmoudi, Boundary Behavior of Positive Solutions of a Semilinear Fractional Dirichlet Problem . Jour. Abstr. Differ. Equ. Appl. Vol. 3 (2012). no. 2,pp. 75 - 90